MathSciNet Relay Station
MathSciNet bibliographic data
MR2023278 (2005a:57022a) 57R17 (53D35 57R57)
Etnyre, John B. On symplectic fillings. Algebr. Geom. Topol. 4 (2004), 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement